# SDR DALA2024040504122

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,216 hours, 45,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 2L EXIT SIGN THRESHOLD LIGHT LENS LOOSE. CORRECTIVE ACTION: REMOVED AND REPLACED L2 EXIT SIGN COVER PER B757 AMM 33-51. (0275877)
